Personal Injury Lawyers
Menu
602.252.8888
800.883.8888
Attorney Jon O'Steen

FDA Warns of Link Between Onfi and Adverse Skin Reactions

Jonathan V. O'Steen

December 3, 2013

Share |

Washington, D.C.—The FDA warned physicians and patients of a link between Onfi and adverse skin reactions, including Stevens-Johnson Syndrome and Toxic Epidermal Necrolysis.

Onfi is an anti-seizure medication predominately used in people diagnosed with Lennox-Gastaut Syndrome, a severe form of epilepsy. It belongs to a class of drugs known as benzodiazepines, whcih are not generally associated with adverse skin reactions.

The side effects most often occur either during the first eight weeks of treatment or when the drug is stopped and then re-started.

If you are taking Onfi, you should not stop taking the medication without first discussing it with your physician. Medical management is critical to address potential withdrawal symptoms, including hallucinations, shaking, nervousness and cramping.

The Law Firm You Choose Makes a Difference

In the largest injury case in the history of the world, we were selected as the only Arizona law firm to represent the State of Arizona against American tobacco companies for the past, present and future costs of treating tobacco-related illnesses. As a result, the State is expected to recover more than $3 billion. Accident Injury Lawyers